# SDR AALA202302247937

- Difficulty date: January 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 60,536 hours, 24,935 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8540U8
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN DECK AFT WET AREA BETWEEN STA 947 TO 986.5 RIGHT CREASE BEAM CORRODED AT RIGHT BUTT LINE 54. REMOVED FABRICATED AND INSTALLED CREASE BEAM PER SRM.
